EnglishEspañol

LABORATORIOS SAVAL

ALEXIA / ALEXIA FORTE

Antihistamine

Fexofenadine

Composition

Each ALEXIA tablet contains:
Fexofenadine hydrochloride 120 mg
Excipients q.s.

Each ALEXIA FORTE tablet contains:
Fenofexadine hydrochloride 180 mg
Excipients q.s.

Presentations

ALEXIA: 10 and 30 coated tablet packs
ALEXIA FORTE: 10 and 30 coated tablet packs

Indications

Fexofenadine is indicated for the treatment of chronic idiopathic urticaria and seasonal allergic rhinitis.

Select Your Country

Products Finder